Photo Gallery

Login

Search

News & Updation

  • Updated Version
  • WJPPS introducing updated version of OSTS (online submission and tracking system), which have dedicated control panel for both author and reviewer. Using this control panel author can submit manuscript
  • Call for Paper
    • WJPPS  Invited to submit your valuable manuscripts for Coming Issue.
  • Journal web site support Internet Explorer, Google Chrome, Mozilla Firefox, Opera, Saffari for easy download of article without any trouble.
  •  
  • WJPPS Impact Factor
  • Its our Pleasure to Inform you that WJPPS Impact Factor has been increased from  7.454 to 7.632  due to high quality Publication at International Level

  • ICV
  • WJPPS Rank with Index Copernicus Value 84.65 due to high reputation at International Level

  • WJPPS AUGUST ISSUE PUBLISHED
  • AUGUST 2020 Issue has been successfully launched on 1 August 2020.

Abstract

PHENYTOIN INDUCED DRESS SYNDROME

 

Dr.Navin Patil, Dr.Ram Bhat, Dr. Harish Thanusubramanian, Dr. Mohan A,Dr KL Bairy, Dr. Smita Shenoy, DrMeena Kumari, Dr. Amrita Parida, Dr.Dhananjay Bhat

ABSTRACT

DRESS syndrome is a hypersensitivity syndrome caused by a multiorgan drug induced reaction.Phenytoin is one of the drug causing this syndrome.The author reports a case of 30 year old male who was admitted in hospital and later was diagnosed as a case of tubercular meningoencephalitis. Patient was started with antitubercular drugs (isoniazid, rifampicin, pyrazinamide, ethambutol) dexamethasone, ceftriaxone and phenytoin(for seizure prophylaxis). One week later patient showed significant rise in liver enzymes in Liver function test(LFT). With view of Liver function test, the anti-tubercular drugs was put on hold. Four days later patient presented with fever,maculopapular rash severely itchy in nature,vomiting,abdominal pain, and signs of jaundice.Liver function test reports on that day showed higher values compared to the previous report. Patient was diagnosed as DRESS syndrome and phenytoin drug was stopped. Patient was later managed with iv fluids and pheniramine injections. Patient was started with anti- tubercular drugs one week later and subsequent Liver function test showed no rise in serum levels. Patient was discharged after 23 days of hospitalization.

Keywords: DRESS Syndrome (Drug Reaction/Rash with Eosinophilia and Systemic Symptoms), Liver function tests, Phenytoin.


[Full Text Article]

Call for Paper

World Journal of Pharmacy and Pharmaceutical Sciences (WJPPS)
Read More

Online Submission

World Journal of Pharmacy and Pharmaceutical Sciences (WJPPS)
Read More

Email & SMS Alert

World Journal of Pharmacy and Pharmaceutical Sciences (WJPPS)
Read More